Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 7.

Article

Yao, Q.W and Tong, H.W (1994) On Prediction and Chaos in Stochatic-systems. Philosophical Transactions of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences, 348 (1688). pp. 357-369. ISSN 0962-8428. (The full text of this publication is not available from this repository)

Cheng, B. and Tong, H.W and Bhansali, R.J and Robinson, P.M and Kleczkowski, A. (1994) Orthogonal Projection, Embedding Dimension and Sample-Size in Chaotic time-Series From a Statistical Perspective. Philosophical Transactions of the Royal Society of London Series a-Mathematical Physical and Engineering Sciences, 348 (1688). pp. 325-341. ISSN 0962-8428. (The full text of this publication is not available from this repository)

Yao, Q.W and Tong, H.W (1994) On Subset-Selection in Nonparametric Stochastic Regration. Statistica Sinica, 4 (1). pp. 51-70. ISSN 1017-0405. (The full text of this publication is not available from this repository)

Yao, Q.W and Tong, H.W (1994) Quantifying the Influence of Initial Values on Nonlinear Prediction. Journal of the Royal Statistical Society Series B-Methodological, 56 (4). pp. 701-725. ISSN 0035-9246. (The full text of this publication is not available from this repository)

Cheng, B. and Tong, H.W (1993) On residual sums of squares in nonparametric autoregression. Stochastic Processes and Their Applications, 48 (1). pp. 157-174. ISSN 0304-4149. (The full text of this publication is not available from this repository)

Tong, H.W and Yeung, I. (1991) Threshold Autoregressive Modeling in continuous-time. Statistica Sinica, 1 (2). pp. 411-430. ISSN 1017-0405. (The full text of this publication is not available from this repository)

Tong, H.W and Yeung, I. (1991) On Tests for Self-Exciting Threshold Autoregressive-type Nonlinearity in Partially Observed Time-Series. Applied Statistics-Journal of the Royal Statistical Society Series C, 40 (1). pp. 43-62. ISSN 0035-9254. (The full text of this publication is not available from this repository)

This list was generated on Fri Apr 18 21:52:15 2014 BST.